Arkansas, 2006

Hail in Arkansas, April 21, 2006

April 21, 2006 · NWS MEG · 1 event in 1 county or zone

1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before the first event at Apr 21, 1:40 AM CST, 25 minutes earlier.

Area forecast discussion, Apr 21, 1:40 AM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
240 AM CDT FRI APR 21 2006

.DISCUSSION...
SURFACE LOW OVER NORTHWEST MISSISSIPPI AT 07Z...WITH UPPER
IMPULSES OVER WESTERN ARKANSAS AND NORTH CENTRAL TEXAS. ONE BAND
OF CONVECTION OVER SE PORTION OF WEST TENNESSEE...AND ANOTHER OVER
SOUTH CENTRAL PORTION OF ARKANSAS. TEMPS MAINLY IN THE 60S...WITH
DEWPOINTS IN THE 60 TO 65 RANGE.
&&

.SHORT TERM (THROUGH SUNDAY)...
STILL HAVE TWO BURSTS OF ENERGY TO MOVE THROUGH THE MID-SOUTH
TODAY. STRONGER ONE OF THE TWO SHOULD MOVE THROUGH THIS
MORNING...CURRENTLY ASSOCIATED WITH CONVECTION OVER ARKANSAS.
CATEGORICAL POPS LOOK FINE FOR MUCH OF THE CWA. WILL BE HOLDING
ONTO ZONE PACKAGE UNTIL IT BECOMES APPARENT WHAT SPC IS GOING TO
DO WITH WATCH NUMBER 229. WILL ADJUST HWO TO MATCH WHATEVER
WATCHES ARE OUT AT PRESS TIME...BUT SPC FIRST GUESS OF PARIS TO
JACKSON TO CLARKSDALE LOOKS PRETTY CLOSE.

SURFACE LOW AND FRONTAL SYSTEM SHOULD MOVE THROUGH DURING THE
EVENING HOURS TONIGHT...AND EVENTUALLY DRAG PRECIPITATION OUT OF
THE AREA...PROBABLY BEFORE MIDNIGHT.

GREAT LAKES UPPER LOW GRADUALLY SHIFTS EASTWARD DURING THE
WEEKEND. AS UPPER RIDGE MOVES TOWARD THE AREA...FLOW BECOMES
SOMEWHAT NORTHWESTERLY ON SUNDAY...SOME ENERGY COULD RIDE DOWN THE
EAST SIDE OF THE RIDGE. EXPECT ANY PRECIPITATION WITH THIS IMPULSE
TO RIDE JUST NORTH OF THE CWA AND WILL CONTINUE DRY FORECAST FOR
SATURDAY AND SUNDAY...ALBEIT WITH HIGHER DEWPOINTS.

NOT EXPECTING BIG CHANGES IN TEMPERATURES FROM YESTERDAY FOR THIS
AFTERNOON...WITH SIMILAR CONDITIONS ACROSS MUCH OF THE AREA. WHILE
BOUNDARY AND 850 TEMPS ARE A LITTLE COOLER ON SATURDAY...THERE
SHOULD BE CONSIDERABLY MORE SUNSHINE...WHICH FITS WITH READINGS 5
TO 10 DEGREES WARMER THAN TODAY. TEMPS EVEN A FEW DEGREES WARMER
ON SUNDAY...WITH POTENTIAL FOR ADDITIONAL CLOUDS BEING ONLY
LIMITING FACTOR PREVENTING TEMPS IN MID TO UPPER 80S ON SUNDAY.
&&

.LONG TERM (MONDAY AND BEYOND)...
WILL CONTINUE CONTINUITY WITH PREVIOUS FORECAST PACKAGE. SHOULD BE
ONE PRECIP EVENT DURING EXTENDED PORTION OF PACKAGE. SOME TIMING
DIFFERENCES BETWEEN GFS AND ECMWF...WITH HPC MEDIUM RANGE SOMEWHAT
FAVORING ECMWF TIMING. DONT SEE ANY JUSTIFICATION FOR MAJOR
CHANGES IN EXTENDED AT THIS TIME.
&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  74  54  80  61 /  90  30   0  10
MKL  72  52  77  56 /  90  40   0  10
JBR  70  51  79  58 /  80  20  10  10
TUP  77  55  78  57 /  80  60   0  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

WAGNER
Hazardous weather outlook, Apr 20, 9:15 PM CST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1015 PM CDT THU APR 20 2006

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-212300-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1015 PM CDT THU APR 20 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE
MID-SOUTH TONIGHT. SOME THUNDERSTORMS COULD BE SEVERE ALONG AND
SOUTH OF A HARRISBURG ARKANSAS TO DYERSBURG TENNESSEE TO PARIS
TENNESSEE LINE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN AREA OF LOW PRESSURE WILL MOVE ACROSS THE MID-SOUTH ON FRIDAY.
AREAS ALONG AND SOUTH OF INTERSTATE 40 WILL HAVE ADDITIONAL
POTENTIAL FOR SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING
WINDS AGAIN THE PRIMARY THREAT.

ANOTHER COLD FRONT WILL SLOWLY MOVE ACROSS THE AREA NEXT MONDAY
EVENING THROUGH WEDNESDAY MORNING. THE ATMOSPHERE WILL AGAIN
BECOME UNSTABLE WITH SLIGHT CHANCES FOR SEVERE WEATHER DURING THIS
TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW
ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER WILL BE POSSIBLE
TONIGHT AND AGAIN ON FRIDAY ALONG AND SOUTH OF INTERSTATE 40.

SJM

In the hours before

Local storm report, Apr 20, 10:50 PM CST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1150 PM CDT THU APR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             TOONE                   35.35N 88.95W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

1044 PM     HAIL             WHITEVILLE              35.33N 89.15W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

            ALONG HWY 100

1052 PM     HAIL             3 W MARKS               34.25N 90.33W
04/20/2006  M0.88 INCH       QUITMAN            MS   TRAINED SPOTTER

1107 PM     HAIL             1 S SILERTON            35.34N 88.82W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1108 PM     HAIL             3 SW HENDERSON          35.41N 88.69W
04/20/2006  M1.75 INCH       CHESTER            TN   TRAINED SPOTTER

1110 PM     HAIL             3 S HENDERSON           35.40N 88.65W
04/20/2006  M1.00 INCH       CHESTER            TN   TRAINED SPOTTER

1113 PM     HAIL             MARKS                   34.25N 90.27W
04/20/2006  E0.75 INCH       QUITMAN            MS   AMATEUR RADIO

1114 PM     HAIL             FINGER                  35.35N 88.62W
04/20/2006  M1.75 INCH       MCNAIRY            TN   AMATEUR RADIO

1123 PM     HAIL             4 E HENDERSON           35.44N 88.58W
04/20/2006  M0.88 INCH       CHESTER            TN   TRAINED SPOTTER

1123 PM     HAIL             15 E COMO               34.51N 89.68W
04/20/2006  M0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

1138 PM     HAIL             4 N BETHEL SPRINGS      35.29N 88.61W
04/20/2006  E1.00 INCH       MCNAIRY            TN   PUBLIC

1138 PM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1141 PM     HAIL             BOLIVAR                 35.26N 89.00W
04/20/2006  M0.88 INCH       HARDEMAN           TN   AMATEUR RADIO

&&

DSV
Local storm report, Apr 20, 11:39 PM CST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1239 AM CDT FRI APR 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             TOONE                   35.35N 88.95W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

1044 PM     HAIL             WHITEVILLE              35.33N 89.15W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

            ALONG HWY 100

1052 PM     HAIL             3 W MARKS               34.25N 90.33W
04/20/2006  M0.88 INCH       QUITMAN            MS   TRAINED SPOTTER

1107 PM     HAIL             1 S SILERTON            35.34N 88.82W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1108 PM     HAIL             3 SW HENDERSON          35.41N 88.69W
04/20/2006  M1.75 INCH       CHESTER            TN   TRAINED SPOTTER

1110 PM     HAIL             3 S HENDERSON           35.40N 88.65W
04/20/2006  M1.00 INCH       CHESTER            TN   TRAINED SPOTTER

1113 PM     HAIL             MARKS                   34.25N 90.27W
04/20/2006  E0.75 INCH       QUITMAN            MS   AMATEUR RADIO

1114 PM     HAIL             FINGER                  35.35N 88.62W
04/20/2006  M1.75 INCH       MCNAIRY            TN   AMATEUR RADIO

1123 PM     HAIL             4 E HENDERSON           35.44N 88.58W
04/20/2006  M0.88 INCH       CHESTER            TN   TRAINED SPOTTER

1123 PM     HAIL             15 E COMO               34.51N 89.68W
04/20/2006  M0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

1138 PM     HAIL             4 N BETHEL SPRINGS      35.29N 88.61W
04/20/2006  E1.00 INCH       MCNAIRY            TN   PUBLIC

1138 PM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1141 PM     HAIL             BOLIVAR                 35.26N 89.00W
04/20/2006  M0.88 INCH       HARDEMAN           TN   AMATEUR RADIO

1235 AM     HAIL             4 N SAVANNAH            35.28N 88.24W
04/21/2006  M1.75 INCH       HARDIN             TN   TRAINED SPOTTER

&&

DSV
Local storm report, Apr 20, 11:44 PM CST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1244 AM CDT FRI APR 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             TOONE                   35.35N 88.95W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

1044 PM     HAIL             WHITEVILLE              35.33N 89.15W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

            ALONG HWY 100

1052 PM     HAIL             3 W MARKS               34.25N 90.33W
04/20/2006  M0.88 INCH       QUITMAN            MS   TRAINED SPOTTER

1107 PM     HAIL             1 S SILERTON            35.34N 88.82W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1108 PM     HAIL             3 SW HENDERSON          35.41N 88.69W
04/20/2006  M1.75 INCH       CHESTER            TN   TRAINED SPOTTER

1110 PM     HAIL             3 S HENDERSON           35.40N 88.65W
04/20/2006  M1.00 INCH       CHESTER            TN   TRAINED SPOTTER

1113 PM     HAIL             MARKS                   34.25N 90.27W
04/20/2006  E0.75 INCH       QUITMAN            MS   AMATEUR RADIO

1114 PM     HAIL             FINGER                  35.35N 88.62W
04/20/2006  M1.75 INCH       MCNAIRY            TN   AMATEUR RADIO

1123 PM     HAIL             15 E COMO               34.51N 89.68W
04/20/2006  M0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

1123 PM     HAIL             4 E HENDERSON           35.44N 88.58W
04/20/2006  M0.88 INCH       CHESTER            TN   TRAINED SPOTTER

1138 PM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1138 PM     HAIL             4 N BETHEL SPRINGS      35.29N 88.61W
04/20/2006  E1.00 INCH       MCNAIRY            TN   PUBLIC

1141 PM     HAIL             BOLIVAR                 35.26N 89.00W
04/20/2006  M0.88 INCH       HARDEMAN           TN   AMATEUR RADIO

1221 AM     HAIL             BETHEL SPRINGS          35.24N 88.61W
04/21/2006  E1.75 INCH       MCNAIRY            TN   LAW ENFORCEMENT

1235 AM     HAIL             4 N SAVANNAH            35.28N 88.24W
04/21/2006  M1.75 INCH       HARDIN             TN   TRAINED SPOTTER

&&

DSV
Local storm report, Apr 20, 11:51 PM CST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1251 AM CDT FRI APR 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             TOONE                   35.35N 88.95W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

1044 PM     HAIL             WHITEVILLE              35.33N 89.15W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

            ALONG HWY 100

1052 PM     HAIL             3 W MARKS               34.25N 90.33W
04/20/2006  M0.88 INCH       QUITMAN            MS   TRAINED SPOTTER

1107 PM     HAIL             1 S SILERTON            35.34N 88.82W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1108 PM     HAIL             3 SW HENDERSON          35.41N 88.69W
04/20/2006  M1.75 INCH       CHESTER            TN   TRAINED SPOTTER

1110 PM     HAIL             3 S HENDERSON           35.40N 88.65W
04/20/2006  M1.00 INCH       CHESTER            TN   TRAINED SPOTTER

1113 PM     HAIL             MARKS                   34.25N 90.27W
04/20/2006  E0.75 INCH       QUITMAN            MS   AMATEUR RADIO

1114 PM     HAIL             FINGER                  35.35N 88.62W
04/20/2006  M1.75 INCH       MCNAIRY            TN   AMATEUR RADIO

1123 PM     HAIL             4 E HENDERSON           35.44N 88.58W
04/20/2006  M0.88 INCH       CHESTER            TN   TRAINED SPOTTER

1123 PM     HAIL             15 E COMO               34.51N 89.68W
04/20/2006  M0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

1138 PM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1138 PM     HAIL             4 N BETHEL SPRINGS      35.29N 88.61W
04/20/2006  E1.00 INCH       MCNAIRY            TN   PUBLIC

1141 PM     HAIL             BOLIVAR                 35.26N 89.00W
04/20/2006  M0.88 INCH       HARDEMAN           TN   AMATEUR RADIO

1221 AM     HAIL             BETHEL SPRINGS          35.24N 88.61W
04/21/2006  E1.75 INCH       MCNAIRY            TN   LAW ENFORCEMENT

1235 AM     HAIL             MORRIS CHAPEL           35.32N 88.35W
04/21/2006  E1.00 INCH       HARDIN             TN   LAW ENFORCEMENT

1235 AM     HAIL             4 N SAVANNAH            35.28N 88.24W
04/21/2006  M1.75 INCH       HARDIN             TN   TRAINED SPOTTER

&&

DSV
Local storm report, Apr 21, 12:10 AM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
110 AM CDT FRI APR 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             TOONE                   35.35N 88.95W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

1044 PM     HAIL             WHITEVILLE              35.33N 89.15W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

            ALONG HWY 100

1052 PM     HAIL             3 W MARKS               34.25N 90.33W
04/20/2006  M0.88 INCH       QUITMAN            MS   TRAINED SPOTTER

1107 PM     HAIL             1 S SILERTON            35.34N 88.82W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1108 PM     HAIL             3 SW HENDERSON          35.41N 88.69W
04/20/2006  M1.75 INCH       CHESTER            TN   TRAINED SPOTTER

1110 PM     HAIL             3 S HENDERSON           35.40N 88.65W
04/20/2006  M1.00 INCH       CHESTER            TN   TRAINED SPOTTER

1113 PM     HAIL             MARKS                   34.25N 90.27W
04/20/2006  E0.75 INCH       QUITMAN            MS   AMATEUR RADIO

1114 PM     HAIL             FINGER                  35.35N 88.62W
04/20/2006  M1.75 INCH       MCNAIRY            TN   AMATEUR RADIO

1123 PM     HAIL             15 E COMO               34.51N 89.68W
04/20/2006  M0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

1123 PM     HAIL             4 E HENDERSON           35.44N 88.58W
04/20/2006  M0.88 INCH       CHESTER            TN   TRAINED SPOTTER

1138 PM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1138 PM     HAIL             4 N BETHEL SPRINGS      35.29N 88.61W
04/20/2006  E1.00 INCH       MCNAIRY            TN   PUBLIC

1141 PM     HAIL             BOLIVAR                 35.26N 89.00W
04/20/2006  M0.88 INCH       HARDEMAN           TN   AMATEUR RADIO

1221 AM     HAIL             BETHEL SPRINGS          35.24N 88.61W
04/21/2006  E1.75 INCH       MCNAIRY            TN   LAW ENFORCEMENT

1235 AM     HAIL             MORRIS CHAPEL           35.32N 88.35W
04/21/2006  E1.00 INCH       HARDIN             TN   LAW ENFORCEMENT

1235 AM     HAIL             4 N SAVANNAH            35.28N 88.24W
04/21/2006  M1.75 INCH       HARDIN             TN   TRAINED SPOTTER

0110 AM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/21/2006  M1.25 INCH       HARDEMAN           TN   TRAINED SPOTTER

&&

DSV
Local storm report, Apr 21, 12:30 AM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
130 AM CDT FRI APR 21 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             TOONE                   35.35N 88.95W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

1044 PM     HAIL             WHITEVILLE              35.33N 89.15W
04/20/2006  M1.00 INCH       HARDEMAN           TN   LAW ENFORCEMENT

            ALONG HWY 100

1052 PM     HAIL             3 W MARKS               34.25N 90.33W
04/20/2006  M0.88 INCH       QUITMAN            MS   TRAINED SPOTTER

1107 PM     HAIL             1 S SILERTON            35.34N 88.82W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1108 PM     HAIL             3 SW HENDERSON          35.41N 88.69W
04/20/2006  M1.75 INCH       CHESTER            TN   TRAINED SPOTTER

1110 PM     HAIL             3 S HENDERSON           35.40N 88.65W
04/20/2006  M1.00 INCH       CHESTER            TN   TRAINED SPOTTER

1113 PM     HAIL             MARKS                   34.25N 90.27W
04/20/2006  E0.75 INCH       QUITMAN            MS   AMATEUR RADIO

1114 PM     HAIL             FINGER                  35.35N 88.62W
04/20/2006  M1.75 INCH       MCNAIRY            TN   AMATEUR RADIO

1123 PM     HAIL             15 E COMO               34.51N 89.68W
04/20/2006  M0.88 INCH       LAFAYETTE          MS   TRAINED SPOTTER

1123 PM     HAIL             4 E HENDERSON           35.44N 88.58W
04/20/2006  M0.88 INCH       CHESTER            TN   TRAINED SPOTTER

1138 PM     HAIL             4 N BETHEL SPRINGS      35.29N 88.61W
04/20/2006  E1.00 INCH       MCNAIRY            TN   PUBLIC

1138 PM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/20/2006  M1.00 INCH       HARDEMAN           TN   TRAINED SPOTTER

1141 PM     HAIL             BOLIVAR                 35.26N 89.00W
04/20/2006  M0.88 INCH       HARDEMAN           TN   AMATEUR RADIO

1221 AM     HAIL             BETHEL SPRINGS          35.24N 88.61W
04/21/2006  E1.75 INCH       MCNAIRY            TN   LAW ENFORCEMENT

1235 AM     HAIL             4 N SAVANNAH            35.28N 88.24W
04/21/2006  M1.75 INCH       HARDIN             TN   TRAINED SPOTTER

1235 AM     HAIL             MORRIS CHAPEL           35.32N 88.35W
04/21/2006  E1.00 INCH       HARDIN             TN   LAW ENFORCEMENT

0110 AM     HAIL             3 W BOLIVAR             35.26N 89.05W
04/21/2006  M1.25 INCH       HARDEMAN           TN   TRAINED SPOTTER

0115 AM     HAIL             12 NE SAVANNAH          35.35N 88.09W
04/21/2006  E0.75 INCH       HARDIN             TN   TRAINED SPOTTER

&&

DSV

The radar

The Little Rock radar (KLZK), 129 km away, was scanning. The volume nearest the first event began at 08:06 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Phillips

When
April 21, 2:05 AM CST to 2:10 AM CST
Where
Phillips County, Marvell
Measured
1.75 in hail
Property damage
$10,000
Reported by
LAW ENFORCEMENT
Coordinates
34.550, -90.900

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, April 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5506955.